skip to content
Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result Preview this item
ClosePreview this item
Checking...

Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result

Author: Valentin Poenaru; C Tanasi
Publisher: Providence, R.I. : American Mathematical Society, ©2004.
Series: Memoirs of the American Mathematical Society, no. 800.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

Shows that at the cost of replacing $V^3$ by $V_h^3 = \{V^3$ with very many holes $\}$, we can always find representations $X^2 \stackrel {f} {\rightarrow} V^3$ with $X^2$ locally finite and  Read more...

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: Valentin Poenaru; C Tanasi
ISBN: 0821834606 9780821834602
OCLC Number: 53987085
Notes: "Volume 169, number 800 (first of 4 numbers)."
Description: vi, 89 pages : illustrations ; 26 cm.
Contents: Introduction The case $V^3=\widetilde M^3$ of Theorem I and Theorem II The accumulation pattern of the double point $M_2(f)\subset X^2$ Arbitrary open simply-connected 3-manifold Bibliography.
Series Title: Memoirs of the American Mathematical Society, no. 800.
Responsibility: V. Poénaru, C. Tanasi.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/53987085> # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
    a schema:Book, schema:CreativeWork ;
   library:oclcnum "53987085" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/327276313#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/988171> ; # Knot theory
   schema:about <http://experiment.worldcat.org/entity/work/data/327276313#Topic/topologia_de_dimensao_baixa> ; # Topologia de dimensão baixa
   schema:about <http://id.worldcat.org/fast/1150339> ; # Three-manifolds (Topology)
   schema:about <http://dewey.info/class/510/e22/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/327276313#Topic/knotentheorie> ; # Knotentheorie
   schema:about <http://experiment.worldcat.org/entity/work/data/327276313#Topic/knopentheorie> ; # Knopentheorie
   schema:about <http://experiment.worldcat.org/entity/work/data/327276313#Topic/manifolds> ; # Manifolds
   schema:about <http://experiment.worldcat.org/entity/work/data/327276313#Topic/teoria_dos_nos> ; # Teoria dos nós
   schema:about <http://experiment.worldcat.org/entity/work/data/327276313#Topic/mannigfaltigkeit> ; # Mannigfaltigkeit
   schema:about <http://experiment.worldcat.org/entity/work/data/327276313#Topic/dimension_3> ; # Dimension 3
   schema:bookFormat bgn:PrintBook ;
   schema:contributor <http://viaf.org/viaf/71251775> ; # C. Tanasi
   schema:copyrightYear "2004" ;
   schema:creator <http://viaf.org/viaf/10389589> ; # Valentin Poenaru
   schema:datePublished "2004" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/327276313> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/327276313#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result"@en ;
   schema:productID "53987085" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/53987085#PublicationEvent/providence_r_i_american_mathematical_society_2004> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/327276313#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:workExample <http://worldcat.org/isbn/9780821834602> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/53987085> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/327276313#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/327276313#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/327276313#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/53987085> ; # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://experiment.worldcat.org/entity/work/data/327276313#Topic/topologia_de_dimensao_baixa> # Topologia de dimensão baixa
    a schema:Intangible ;
   schema:name "Topologia de dimensão baixa"@en ;
    .

<http://id.worldcat.org/fast/1150339> # Three-manifolds (Topology)
    a schema:Intangible ;
   schema:name "Three-manifolds (Topology)"@en ;
    .

<http://id.worldcat.org/fast/988171> # Knot theory
    a schema:Intangible ;
   schema:name "Knot theory"@en ;
    .

<http://viaf.org/viaf/10389589> # Valentin Poenaru
    a schema:Person ;
   schema:familyName "Poenaru" ;
   schema:givenName "Valentin" ;
   schema:name "Valentin Poenaru" ;
    .

<http://viaf.org/viaf/71251775> # C. Tanasi
    a schema:Person ;
   schema:familyName "Tanasi" ;
   schema:givenName "C." ;
   schema:name "C. Tanasi" ;
    .

<http://worldcat.org/isbn/9780821834602>
    a schema:ProductModel ;
   schema:isbn "0821834606" ;
   schema:isbn "9780821834602" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/53987085> ; # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/53987085>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/53987085> ; # Equivariant, almost-arborescent representations of open simply-connected 3-manifolds : a finiteness result
   schema:dateModified "2018-11-11" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.